Doctor insights on:
Thick Dark Brown Discharge Have Iud Almost 5 Years
I have an IUD for about 3 years now. My periods recently stopped 8 months ago. I had thick brown discharge. What does that mean?
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I have had my IUD for 41/2 years and now I am having real bad pain and from red to brown discharge?
I am on IUD for a year now, and I keep getting brown discharge a few days before my period. What is this? Should I avoid sex then as I do in my period
Which IUD?: Bleeding patterns differ between between the copper IUD and the progestin containing IUD. The copper one tends to increase bleeding and the progestin one decreases bleeding. The decision to avoid sex during bleeding is a cultural not medical one so there is no one right answer to what you should don as far as sex id concerned. Hope this helps. ...Read more
Iud removed 8/13, Ov approx 8/18, expected period 9/1. 3rd day w/ dark brown discharge when I wipe, few spots on pad, small clots, neg hpt, any ideas?
Looking to get off Depo-Provera , I'm having bleeding and brown discharge for over a year should I switch to nexplanon or an IUD to reduce chance of bleeding?
Skyla IUD inserted 1/16/17. Cramps/spotting (& brown discharge) haven't resolved. Woke up due to severe cramping and pain. Normal after IUD insertion?
Can get checked: Bleeding and spotting is typical in the first month after and IUD insertion. The Progesterone in Skyla competes with the uterine lining leading to some spotting. Pain is not typical. Your pain may or may not be related to your IUD. The best thing to do is to schedule a follow up visit and have your doctor evaluate you. ...Read more
I have been having severe cramping for a few days now, on Sunday 9/20 I started with a mucusy brown discharge, I have an IUD and I am worried ?
Got an IUD almost a month ago. brown discharge off and on, but always have the brown discharge after peeing/shows on toilet paper? What is it, worry?
Is it safe to implant IUD in normal days than in periods and if there is also a brown discharge during normal days as its coming after my delivery.?
I have had mirena (levonorgestrel) IUD for about 8mnths and im having cramping n brown discharge never had a problem till about a week ago when this started is it norm?
I have had a mirena (levonorgestrel) IUD for 8mths now and never had a problem till now, im having brown discharge with n heavy cramping for the past week is it normal?
Had brown discharge then my period came for one day now gone. Also feels like yeast infect got an IUD 2 weeks ago.What could it be?
I have a history of ovarian cyst and I have a yellow brown discharge that smells like a dead animal have an IUD (paraguard) am getting rashes from wea?
Smelly stuff: I would see your gyno. It sounds like you have a lost tampon. This can cause serious infection. It must be removed and vaginal tissues cleansed with peroxidez. ...Read more
Have IUD for 2 years, my periods have been normal up until now. I had dark brown discharge then light pink but no period and my breasts are still sore?
I had the marina for almost 2 years now i never had a period and have a thick brown discharge for a couple days and i don't have any insurance?
Mirena (levonorgestrel) bleeding: It's very common to have various types of abnormal bleeding with a totally effective Mirena (levonorgestrel) in place. Thick brown discharge as you describe doesn't sound particularly concerning. Check for the string. If it's in place, chances of pregnancy or some other problem is very low. If you have pain, odor or don't feel well, be seen. You can run a home pregnancy test if it would help reassure you. ...Read more
I had a partial hysterectomy 28 years ago still have my overlies I have recently been having a black or very dark brown discharge. Iam 55?
See GYN: you should see your GYN immediately to get an assessment and other tests to help determine the cause of bleeding. It could be benign issues or could be a sign for something more concerning. An exam would help give you more information. ...Read more
- Talk to a doctor live online for free
- Five months postpartum dark brown thick discharge
- Dark brown almost black discharge
- Dark brown discharge and mirena iud
- Ask a doctor a question free online
- I have a white thick almost milky discharge
- Thick dark brown discharge and no period
- Thick dark brown odorless vaginal discharge
- Thick dark brown discharge in early pregnancy
- Talk to a gynecologist online for free